EconPapers    
Economics at your fingertips  
 

Poverty traps and business cycles in a stochastic overlapping generations economy with S-shaped law of motion

Klaus Schenk-Hoppé

Journal of Macroeconomics, 2005, vol. 27, issue 2, 275-288

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0164-0704(05)00018-2
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Poverty Traps and Business Cycles in a Stochastic Overlapping Generations Economy with S-shaped Law of Motion (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmacro:v:27:y:2005:i:2:p:275-288

Access Statistics for this article

Journal of Macroeconomics is currently edited by Douglas McMillin and Theodore Palivos

More articles in Journal of Macroeconomics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:jmacro:v:27:y:2005:i:2:p:275-288